# SDR 7C7A2018013000358

- Difficulty date: January 27, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 43,153 hours, 49,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: LPA010
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.   REPLACED THE BULB.
